# SDR FDEA202105191297

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 37,373 hours, 20,182 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING ALL SPEED AILERON UPR SURFACE GOT A NICK AT T/E O/B SECTION AS MARK   I.A.W. EA #6-5750-155229A PART:2 (P2) TITLE: WINGS - FLIGHT SURFACES - ALL SPEED AILERON   UPPER AND LOWER SKIN REPAIRS ACCOMPLISHED THE WORK.
